# SDR GLBA2014090200436

- Difficulty date: September 2, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 37,407 hours, 45,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE FOUND CORROSION IN AN AREA OF 4.5 INCHES BY 3.5 INCHES CAUSING A CRACK & BUILDING SKIN & A SHEARED RIVET BEHIND THE LT VORTEX GENERATOR & IN FRONT OF THE FORMER RING CENTERED AT FS 243.25 & WL 85.40.  REPAIRED IAW EO 14-1900-53-032.
